# SDR SWAA2015043039168

- Difficulty date: March 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,995 hours, 15,545 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 5910783
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW DOOR AFT UPPER INTERNAL FITTING CRACKED.  R & R FITTING IAW DWG.
